RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 415–423 (Mi tmf3909)  

This article is cited in 1 scientific paper (total in 1 paper)

Dispersion of the permittivity tensor of ionic crystals in the exciton region

A. F. Lubchenko, V. M. Nitsovich, N. V. Tkach


Abstract: The Bogolyubov–Tyablikov method is used to allow simultaneously for the linear and quadratic terms of the exciton-phonon interaction in a calculation of the two-time retarded temperature Green's function of the excitons. It is shown that in the case of weak exciten-phonon coupling the imaginary part of the permittivity tensor can be described by a function of quasi-Lorentzian type, in which the temperature genesis of the parameters is determined by the linear, $\varphi$, and quadratic, $\Phi$, functions of the exciton-phonon coupling. For the interaction of excitons with high-energy phonons the contribution of $\Phi$ to the mass operator may be overwhelmingly important if $\Phi/\varphi>\varphi/\Omega$, where $\Omega$ is the phonon energy.

Full text: PDF file (953 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1244–1249

Received: 02.01.1974

Citation: A. F. Lubchenko, V. M. Nitsovich, N. V. Tkach, “Dispersion of the permittivity tensor of ionic crystals in the exciton region”, TMF, 21:3 (1974), 415–423; Theoret. and Math. Phys., 21:3 (1974), 1244–1249

Citation in format AMSBIB
\Bibitem{LubNitTka74}
\by A.~F.~Lubchenko, V.~M.~Nitsovich, N.~V.~Tkach
\paper Dispersion of the permittivity tensor of ionic crystals in the exciton region
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 415--423
\mathnet{http://mi.mathnet.ru/tmf3909}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1244--1249
\crossref{https://doi.org/10.1007/BF01038103}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3909
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Tkach, “System of exact equations for the mass operator of quasiparticles interacting with phonons”, Theoret. and Math. Phys., 61:3 (1984), 1220–1225  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:272
    Full text:101
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021